Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 73, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 25, 2011, 4:18 PM CDT for 5 counties in Arkansas. It was in force for 42 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 4:18 PM CDT (21:18 UTC)
- Expired
- Apr 25, 2011, 5:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Clark County, AR, Garland County, AR, Hot Spring County, AR, Montgomery County, AR, Pike County, AR
The radar
The Little Rock radar (KLZK), 113 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 4:39 PM CDT | TSTM WND DMG | 5 N Amity, AR | TREES WERE BLOWN DOWN ON HIGHWAY 182. |
| Apr 25, 4:39 PM CDT | TSTM WND DMG | 6 N Amity, AR | A TREE WAS BLOWN DOWN ON A CAR. |
| Apr 25, 4:40 PM CDT | FUNNEL CLOUD | 4 Nne Amity, AR | FUNNEL CLOUD WAS REPORTED. |
| Apr 25, 4:47 PM CDT | FUNNEL CLOUD | 3 E Glenwood, AR | FUNNEL CLOUD WAS REPORTED. |
| Apr 25, 4:49 PM CDT | FUNNEL CLOUD | Bonnerdale, AR | FUNNEL CLOUD WAS REPORTED NEAR BONNERDALE. |
| Apr 25, 4:49 PM CDT | TSTM WND DMG | Bonnerdale, AR | TREES WERE BLOWN DOWN ON THE BONNERDALE FIRE STATION. |
| Apr 25, 4:52 PM CDT | FUNNEL CLOUD | Royal, AR | FUNNEL CLOUD REPORTED NEAR ROYAL. |
| Apr 25, 5:07 PM CDT | TSTM WND DMG | 2 Nw Sunshine, AR | *** 2 INJ *** HOUSES WERE DAMAGED...WITH PEOPLE TRAPPED INSIDE. |
| Apr 25, 5:07 PM CDT | TSTM WND DMG | 3 Nw Royal, AR | A ROOF WAS BLOWN OFF OF A HOUSE AT BRADY MOUNTAIN ROAD AND OWL CREEK ROAD. |
| Apr 25, 5:07 PM CDT | TSTM WND DMG | 5 W Royal, AR | STRUCTURAL DAMAGE WAS REPORTED AT RAGWEED VALLEY...WHICH IS ABOUT FIVE MILES WEST OF ROYAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 11:00 AM CDT | Tornado Watch | SPC | 7 hr |
| Apr 25, 3:22 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1213 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 491 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
608 WFUS54 KLZK 252118 TORLZK ARC019-051-059-097-109-252200- /O.NEW.KLZK.TO.W.0073.110425T2118Z-110425T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 418 PM CDT MON APR 25 2011 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN GARLAND COUNTY IN CENTRAL ARKANSAS... SOUTHEASTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS... SOUTHWESTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS... NORTHEASTERN PIKE COUNTY IN SOUTHWEST ARKANSAS... NORTHERN CLARK COUNTY IN SOUTHWEST ARKANSAS... * UNTIL 500 PM CDT * AT 414 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED 5 MILES EAST OF LAKE GREESON. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 35 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... PINEY... ROCKWELL... LAKE OUACHITA... DEGRAY LAKE... SEGUR... MOUNTAIN PINE... MEYERS... LOFTON... LAKE OUACHITA SP... GLENWOOD... DEGRAY LAKE SP... DAISY... DAISY SP... CADDO VALLEY... AMITY... WELSH... SUNSHINE... SHAWMUT... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 74 AND 82. DAMAGING WINDS IN EXCESS OF 70 MPH AND GOLF BALL SIZE HAIL ARE ALSO POSSIBLE WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3464 9319 3413 9296 3414 9370 3436 9380 TIME...MOT...LOC 2117Z 242DEG 31KT 3422 9361 $$ 62
3 follow-up statements
646 WWUS54 KLZK 252128 RRA SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 428 PM CDT MON APR 25 2011 ARC019-051-059-097-109-252200- /O.CON.KLZK.TO.W.0073.000000T0000Z-110425T2200Z/ CLARK AR-PIKE AR-HOT SPRING AR-MONTGOMERY AR-GARLAND AR- 428 PM CDT MON APR 25 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN GARLAND... SOUTHEASTERN MONTGOMERY...SOUTHWESTERN HOT SPRING...NORTHEASTERN PIKE AND NORTHERN CLARK COUNTIES UNTIL 500 PM CDT... AT 423 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS LOCATED 5 MILES SOUTH OF GLENWOOD...OR 10 MILES EAST OF LAKE GREESON...MOVING NORTHEAST AT 35 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE... PINEY... ROCKWELL... DEGRAY LAKE... SEGUR... MOUNTAIN PINE... MEYERS... LOFTON... LAKE OUACHITA SP... GLENWOOD... DEGRAY LAKE SP... CADDO VALLEY... AMITY... WELSH... SUNSHINE... SHAWMUT... ROYAL... ROSBORO... POINT CEDAR... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 74 AND 82. DAMAGING WINDS IN EXCESS OF 70 MPH AND GOLF BALL SIZE HAIL ARE ALSO POSSIBLE WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3439 9371 3464 9319 3413 9296 3414 9357 TIME...MOT...LOC 2128Z 238DEG 31KT 3428 9351 $$ 62
526 WWUS54 KLZK 252142 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 442 PM CDT MON APR 25 2011 ARC019-051-059-097-109-252200- /O.CON.KLZK.TO.W.0073.000000T0000Z-110425T2200Z/ CLARK AR-PIKE AR-HOT SPRING AR-MONTGOMERY AR-GARLAND AR- 442 PM CDT MON APR 25 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN GARLAND... SOUTHEASTERN MONTGOMERY...WEST CENTRAL HOT SPRING...NORTH CENTRAL PIKE AND NORTHWESTERN CLARK COUNTIES UNTIL 500 PM CDT... AT 441 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. THIS DEVELOPING TORNADO WAS LOCATED 6 MILES NORTHEAST OF AMITY...OR 14 MILES NORTHWEST OF DEGRAY LAKE...MOVING NORTHEAST AT 40 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS DEVELOPING TORNADO INCLUDE... PINEY... ROCKWELL... DEGRAY LAKE... SEGUR... MOUNTAIN PINE... MEYERS... LOFTON... LAKE OUACHITA SP... GLENWOOD... DEGRAY LAKE SP... AMITY... WELSH... SUNSHINE... ROYAL... ROSBORO... POINT CEDAR... PETTYVIEW... PEARCY... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3422 9301 3422 9354 3439 9371 3464 9319 TIME...MOT...LOC 2142Z 237DEG 35KT 3434 9338 $$ 62
106
WWUS54 KLZK 252152
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
452 PM CDT MON APR 25 2011
ARC109-252202-
/O.CAN.KLZK.TO.W.0073.000000T0000Z-110425T2200Z/
PIKE AR-
452 PM CDT MON APR 25 2011
...THE TORNADO WARNING FOR NORTH CENTRAL PIKE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3464 9319 3422 9301 3424 9340 3432 9347
3434 9347 3435 9349 3444 9356
TIME...MOT...LOC 2152Z 235DEG 35KT 3441 9333
$$
ARC019-051-059-097-252200-
/O.CON.KLZK.TO.W.0073.000000T0000Z-110425T2200Z/
CLARK AR-HOT SPRING AR-MONTGOMERY AR-GARLAND AR-
452 PM CDT MON APR 25 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN GARLAND...
SOUTHEASTERN MONTGOMERY...WEST CENTRAL HOT SPRING AND NORTHWESTERN
CLARK COUNTIES UNTIL 500 PM CDT...
AT 450 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD..
THIS DEVELOPING TORNADO WAS LOCATED 4 MILES SOUTH OF MEYERS...OR 13
MILES WEST OF ROCKWELL...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DEVELOPING TORNADO INCLUDE...
PINEY... ROCKWELL... DEGRAY LAKE...
MOUNTAIN PINE... MEYERS... LOFTON...
LAKE OUACHITA SP... DEGRAY LAKE SP... WELSH...
SUNSHINE... ROYAL... POINT CEDAR...
PETTYVIEW... PEARCY... MARCUS...
HEMPWALLACE... CRYSTAL SPRINGS... CANEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3464 9319 3422 9301 3424 9340 3432 9347
3434 9347 3435 9349 3444 9356
TIME...MOT...LOC 2152Z 235DEG 35KT 3441 9333
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 25, 3:29 PM CDT, 49 minutes earlier.
Area forecast discussion, Apr 25, 3:29 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 329 PM CDT MON APR 25 2011 .DISCUSSION... MAIN CONCERN IS FORECAST EVENTS DURING THE FIRST 48 HOURS OF THE VALID FORECAST PERIOD. CONTINUING TO MONITOR SEVERE CONVECTION ACROSS WESTERN PORTIONS OF THE FORECAST AREA...AS WELL AS FLASH FLOODING POTENTIAL ACROSS THE NORTH. STRONGEST CONVECTION CONTINUES TO TRAIN ACROSS AN INSTABILITY GRADIENT...AND THROUGH AN AXIS OF HIGHEST 0-3KM SHEAR. EXPECT THIS ACTIVITY TO SPREAD EASTWARD OVERNIGHT...WITH THE OVERALL INTENSITY SLOWLY WEAKENING. NEXT ROUND OF SEVERE CONVECTION APPEARS FOR TUESDAY AFTERNOON....ESPECIALLY ACROSS CENTRAL AND EASTERN SECTIONS. EXPECT SUFFICIENT RECOVERY FROM OVERNIGHT CONVECTIVE OVERTURNING TO SUPPORT SEVERE CONVECTION. 55 && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 59 76 54 66 / 70 40 60 60 CAMDEN AR 63 81 63 75 / 60 40 70 50 HARRISON AR 53 73 49 59 / 70 30 50 60 HOT SPRINGS AR 61 78 59 69 / 70 40 70 60 LITTLE ROCK AR 62 79 60 71 / 70 40 70 60 MONTICELLO AR 65 83 64 78 / 60 50 70 50 MOUNT IDA AR 59 76 56 66 / 70 30 70 60 MOUNTAIN HOME AR 55 74 50 61 / 70 30 50 60 NEWPORT AR 61 77 57 69 / 70 50 70 60 PINE BLUFF AR 64 81 63 75 / 70 50 70 60 RUSSELLVILLE AR 58 76 55 65 / 70 30 60 60 SEARCY AR 61 77 58 69 / 70 50 70 60 STUTTGART AR 64 80 62 74 / 70 50 70 60 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW- FAULKNER-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON- LINCOLN-LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BAXTER-BOONE- FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE. &&
Hazardous weather outlook, Apr 25, 2:12 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 212 PM CDT MON APR 25 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 212 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE STATE...AS SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS ARKANSAS. RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER SATURATED GROUND...WITH FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR ENTIRE AREA. IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN... AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO... SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS. STRONG TO SEVERE THUNDERSTORMS ARE MOVING INTO ARKANSAS THIS AFTERNOON. SHOWERS AND THUNDERSTORMS FROM LAST NIGHT HAVE LEFT A BOUNDARY DRAPED ACROSS THE CENTRAL PART OF THE STATE. CONTINUED RAIN SHOWERS NORTH OF THIS BOUNDARY WILL SOMEWHAT MINIMIZE THE TORNADO THREAT IN FAR NORTHWEST PARTS OF THE STATE...WITH LARGE HAIL BEING THE MAIN THREAT. HOWEVER...ALONG AND SOUTH OF THE BOUNDARY...THE THREAT WILL REMAIN FOR ISOLATED TORNADOES IN ADDITION TO POTENTIALLY VERY LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT MAY BE MAXIMIZED IN CENTRAL ARKANSAS THIS EVENING IN VICINITY OF THE BOUNDARY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN THROUGH WEDNESDAY...AS SHOWERS AND THUNDERSTORMS WILL MOVE OVER AREAS THAT HAVE ALREADY RECEIVED SEVERAL INCHES OF RAIN. RAINFALL AMOUNTS THROUGH MIDWEEK MAY EXCEED 5 INCHES...WITH A FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY NIGHT. IN ADDITION...RIVER FLOODING WILL REMAIN A CONCERN...AS IT WILL TAKE SOME TIME FOR ALL THE WATER TO MOVE DOWNSTREAM. STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY...AS A COLD FRONT MOVES INTO THE STATE. THE BEST THREAT FOR SEVERE STORMS MAY HOLD OFF UNTIL LATE TUESDAY AFTERNOON OR TUESDAY EVENING...WHEN EXPLOSIVE DEVELOPMENT WILL BE POSSIBLE. THE MAIN CONCERNS WILL AGAIN BE VERY LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY ACROSS THE SOUTHEAST HALF OF THE STATE. THIS AREA IS IN A MODERATE RISK FOR SEVERE WEATHER...WITH A SLIGHT RISK ACROSS THE NORTHWEST HALF. HIGH PRESSURE WILL FINALLY BRING AN END TO THE RAINFALL WEDNESDAY NIGHT...BUT RIVER FLOODING WILL REMAIN A CONCERN EVEN AFTER THE RAINFALL ENDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58/63
In the hours before
Special weather statement, Apr 25, 12:58 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1258 PM CDT MON APR 25 2011
ARZ030-037-040-251830-
LOGAN AR-POLK AR-SCOTT AR-
1258 PM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN...WESTERN
SCOTT AND NORTHWESTERN POLK COUNTIES UNTIL 130 PM CDT...
AT 1258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 2 MILES SOUTHEAST OF WEEKS...OR 11 MILES SOUTH
OF HARTFORD...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WALDRON... QUEEN WILHELMINA SP...
OLIVER... MORGAN SPRINGS... LAKE HINKLE...
ECHO... BEAUCHAMP... WINFIELD...
LUCAS... IONE... HOWARD...
HON... ELM PARK... CAUTHRON...
BLACK FORK... BATES... ABBOTT...
WHITE OAK MTN...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3492 9446 3496 9437 3496 9431 3497 9424
3506 9423 3508 9425 3511 9415 3515 9414
3515 9410 3500 9385 3463 9446
TIME...MOT...LOC 1758Z 227DEG 38KT 3487 9437
62Special weather statement, Apr 25, 2:32 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
232 PM CDT MON APR 25 2011
ARZ040-252015-
POLK AR-
232 PM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK COUNTY UNTIL
315 PM CDT...
AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF GILLHAM...OR 11 MILES NORTHWEST
OF DE QUEEN...MOVING NORTHEAST AT 50 MPH. THERE IS A SECONDARY STORM
LOCATED 3 MILES SOUTHWEST OF VANDERVOORT...MOVING NORTHEAST AT 50
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WICKES... VANDERVOORT... MCCAULEY...
HARTLEY... GRANNIS... HATTON...
BOGG SPRINGS... WEST HANNA MTN... SMOKE ROCK MTN...
DOG MTN... COSSATOT RIVER SP... BOAR TUSK MTN...
BETHESDA LAKE... BETHEL CHAPEL... BEE MTN...
BAKER MTN...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3426 9447 3455 9422 3435 9410 3435 9425
3420 9424 3419 9425 3419 9447 3420 9448
TIME...MOT...LOC 1931Z 244DEG 43KT 3419 9442
225Local storm report, Apr 25, 2:56 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
256 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TSTM WND DMG SHADY 34.45N 94.13W
04/25/2011 POLK AR LAW ENFORCEMENT
SEVERAL TREES REPORTED DOWN IN THE SHADY COMMUNITY.
&&
224Local storm report, Apr 25, 3:21 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
321 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TORNADO 3 NW BIG FORK 34.51N 94.00W
04/25/2011 POLK AR OTHER FEDERAL
MAJOR TREE DAMAGE BETWEEN BIG FORK AND BOARD CAMP
&&
BJSLocal storm report, Apr 25, 3:32 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
332 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG 3 NNW BIG FORK 34.52N 93.99W
04/25/2011 POLK AR AMATEUR RADIO
TREES DOWN AND STUCTURAL DAMAGE BETWEEN BIG FORK AND
OPAL.
&&
224Local storm report, Apr 25, 4:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
418 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM FUNNEL CLOUD KIRBY 34.25N 93.63W
04/25/2011 PIKE AR BROADCAST MEDIA
FUNNEL CLOUD REPORTED JUST NORTH OF KIRBY.
&&
55The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:01 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 59 min |
| Apr 24, 7:18 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Izard, Johnson, Marion and 5 more | 6 hr |
| Apr 24, 7:18 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy | 42 min |
| Apr 24, 7:36 PM CDT | Tornado Warning | LZK | Logan, Scott | 39 min |
| Apr 24, 7:48 PM CDT | Special Weather Statement | LZK | Baxter | 47 min |
| Apr 24, 7:56 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott, Yell | 49 min |
| Apr 24, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 40 min |
| Apr 24, 8:14 PM CDT | Tornado Warning | LZK | Logan, Scott, Yell | 46 min |
| Apr 24, 8:26 PM CDT | Special Weather Statement | LZK | Stone | 44 min |
| Apr 24, 8:32 PM CDT | Special Weather Statement | LZK | Sharp | 33 min |
| Apr 24, 8:42 PM CDT | Flash Flood Warning | LZK | Cleburne, Fulton, Independence, Izard, Pope, Searcy and 3 more | 3 hr |
| Apr 24, 8:44 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 61 min |
| Apr 24, 8:55 PM CDT | Tornado Warning | LZK | Logan, Pope, Yell | 35 min |
| Apr 24, 9:09 PM CDT | Special Weather Statement | LZK | Sebastian | 46 min |
| Apr 24, 9:25 PM CDT | River Flood Warning | LZK | Franklin, Johnson, Logan | 4 days |
| Apr 24, 9:28 PM CDT | Tornado Warning | LZK | Conway, Pope, Yell | 20 min |
| Apr 24, 9:47 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 43 min |
| Apr 24, 9:55 PM CDT | Flash Flood Warning | LZK | Conway, Johnson, Logan, Pope, Scott, Van Buren and 1 more | 3 hr |
| Apr 24, 9:59 PM CDT | Special Weather Statement | LZK | Montgomery, Yell | 46 min |
| Apr 24, 10:07 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 38 min |
| Apr 24, 10:18 PM CDT | Tornado Warning | LZK | Yell | 34 min |
| Apr 24, 10:24 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 51 min |
| Apr 24, 10:25 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Stone, Van Buren | 50 min |
| Apr 24, 10:42 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Perry, Pope, Yell | 48 min |
| Apr 24, 10:46 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 39 min |
| Apr 24, 11:03 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Scott and 1 more | 42 min |
| Apr 24, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 39 min |
| Apr 24, 11:36 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Perry, Saline | 39 min |
| Apr 24, 11:39 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 51 min |
| Apr 25, 12:18 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 47 min |
| Apr 25, 12:35 AM CDT | Special Weather Statement | LZK | White | 45 min |
| Apr 25, 1:05 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 45 min |
| Apr 25, 1:09 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 51 min |
| Apr 25, 1:21 AM CDT | Flash Flood Warning | LZK | Logan, Scott, Yell | 3 hr |
| Apr 25, 1:36 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Johnson, Marion, Newton and 1 more | 3 hr |
| Apr 25, 1:39 AM CDT | Special Weather Statement | LZK | Woodruff | 46 min |
| Apr 25, 1:42 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 48 min |
| Apr 25, 2:03 AM CDT | Special Weather Statement | LZK | Prairie | 47 min |
| Apr 25, 2:31 AM CDT | Special Weather Statement | LZK | Clark, Grant, Hot Spring | 44 min |
| Apr 25, 5:03 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 17 hr |
| Apr 25, 6:01 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 44 min |
| Apr 25, 6:48 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 57 min |
| Apr 25, 7:00 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion | 3 hr |
| Apr 25, 7:41 AM CDT | Special Weather Statement | LZK | Clark, Garland, Hot Spring, Montgomery | 44 min |
| Apr 25, 8:01 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 44 min |
| Apr 25, 8:10 AM CDT | Flash Flood Warning | LZK | Baxter, Johnson, Logan, Marion, Newton, Pope and 4 more | 3 hr |
| Apr 25, 8:22 AM CDT | River Flood Warning | LZK | Saline | 43 hr |
| Apr 25, 8:25 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 45 min |
| Apr 25, 8:39 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Saline | 51 min |
| Apr 25, 9:16 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 44 min |
| Apr 25, 9:19 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski and 1 more | 41 min |
| Apr 25, 9:35 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Ouachita, Pike | 40 min |
| Apr 25, 9:45 AM CDT | River Flood Warning | LZK | Conway, Perry | 5 days |
| Apr 25, 9:45 AM CDT | River Flood Warning | LZK | Perry | 13 days |
| Apr 25, 9:54 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 51 min |
| Apr 25, 9:59 AM CDT | Special Weather Statement | LZK | Prairie, Woodruff | 46 min |
| Apr 25, 10:11 AM CDT | Flash Flood Warning | LZK | Clark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 1 more | 3 hr |
| Apr 25, 10:21 AM CDT | Special Weather Statement | LZK | Dallas | 29 min |
| Apr 25, 10:39 AM CDT | Flash Flood Warning | LZK | Fulton, Independence, Izard, Jackson, Sharp, Stone | 3 hr |
| Apr 25, 10:45 AM CDT | Special Weather Statement | LZK | Arkansas, Monroe | 30 min |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Prairie, White, Woodruff | 50 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Prairie | 50 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Arkansas, Monroe | 58 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | White | 19 days |
| Apr 25, 12:16 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 44 min |
| Apr 25, 12:48 PM CDT | River Flood Warning | LZK | Yell | 3 days |
| Apr 25, 12:58 PM CDT | Special Weather Statement | LZK | Scott | 32 min |
| Apr 25, 1:43 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 47 min |
| Apr 25, 2:06 PM CDT | Tornado Warning | LZK | Johnson, Logan, Scott | 39 min |
| Apr 25, 2:32 PM CDT | Special Weather Statement | LZK | Polk | 43 min |
| Apr 25, 2:35 PM CDT | Tornado Warning | LZK | Montgomery, Polk | 25 min |
| Apr 25, 2:42 PM CDT | Flash Flood Warning | LZK | Montgomery, Polk, Scott | 3 hr |
| Apr 25, 2:55 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Johnson, Marion, Newton, Pope and 1 more | 6 hr |
| Apr 25, 2:55 PM CDT | Tornado Warning | LZK | Montgomery, Polk | 35 min |
| Apr 25, 3:11 PM CDT | Tornado Warning | LZK | Montgomery, Scott, Yell | 34 min |
| Apr 25, 3:16 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery, Perry, Pike, Yell | 44 min |
| Apr 25, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Perry, Scott, Yell | 38 min |
| Apr 25, 3:38 PM CDT | Tornado Warning | LZK | Clark, Montgomery, Pike | 52 min |
| Apr 25, 3:40 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry | 35 min |
| Apr 25, 3:46 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Sharp, Stone | 44 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.